Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 76, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 9, 2016, 6:14 PM CDT for Fillmore County, Nebraska. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2016, 6:14 PM CDT (23:14 UTC)
- Expired
- May 9, 2016, 6:42 PM CDT
- In force
- 28 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Fillmore County, NE
The radar
The Grand Island radar (KUEX), 73 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 5:13 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1443 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
782
WUUS53 KGID 092314
SVRGID
NEC059-100000-
/O.NEW.KGID.SV.W.0076.160509T2314Z-160510T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
614 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 700 PM CDT
* AT 614 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GENEVA...OR 24
MILES SOUTH OF YORK...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GENEVA...EXETER...FAIRMONT...SHICKLEY...MILLIGAN...GRAFTON...OHIOWA AND
STRANG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4037 9778 4070 9781 4070 9737 4042 9737
TIME...MOT...LOC 2314Z 261DEG 10KT 4053 9769
HAIL...1.25IN
WIND...60MPH
$$
HEINLEIN1 follow-up statement
470
WWUS53 KGID 092342
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
642 PM CDT MON MAY 9 2016
NEC059-092352-
/O.CAN.KGID.SV.W.0076.000000T0000Z-160510T0000Z/
FILLMORE NE-
642 PM CDT MON MAY 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR FILLMORE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN NEBRASKA.
LAT...LON 4037 9778 4070 9781 4070 9737 4042 9737
TIME...MOT...LOC 2341Z 261DEG 10KT 4054 9759
$$
HEINLEINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:19 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, May 9, 3:19 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 319 PM CDT MON MAY 9 2016 ...SCATTERED HAILERS PROBABLE THIS AFTERNOON WITH SLOW-MOVING CELLS THAT WILL DUMP LOCALLY HEAVY RAIN... .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 319 PM CDT MON MAY 9 2016 ALOFT: A LONGWAVE TROF WAS OVER THE WRN USA. LOW PRES WAS ALONG THE NEB/SD BORDER WITH A SHORTWAVE TROF EXTENDING TO ITS S THRU THE CNTRL/SRN PLAINS. ANOTHER UPR LOW WAS OVER ID AND DROPPING SE. THE NEB/SD LOW WILL HEAD N AND FILL TONIGHT AS THE LOW OVER ID HEADS E ALONG THE MT/WY BORDER...WHILE THE CNTRL/SRN PLAINS TROF LIFTS NE INTO THE MID MS VALLEY. A SHORTWAVE RIDGE BETWEEN THESE WAVES WILL MOVE THRU HERE TOMORROW...WITH NW FLOW IN THE MORNING QUICKLY TRANSITIONING TO SW IN THE AFTERNOON. BY 00Z/WED THE UPR LOW WILL BE OVER ERN MT. SURFACE: SVRL LOWS WERE OVER THE CNTRL/NRN PLAINS...BUT THE MOST DEFINED LOW WAS OVER CNTRL KS WITH A WARM FRONT EXTENDING E ALONG THE NEB/KS BORDER INTO THE MID MS VALLEY. A COOL FRONT WAS MAKING ITS WAY THRU THE NRN ROCKIES. THE KS LOW WILL FILL TONIGHT WITH A BAGGY/WEAK PRES GRAD REMAINING OVER THE CNTRL PLAINS. AS CYCLOGENESIS OCCURS OVER ERN WY/MT...THE FRONTS WILL PIVOT CYCLONICALLY AROUND THE DEVELOPING LOW...WITH THE WARM FRONT LIFTING N AND THE COOL FRONT PRESSING FURTHER S. THE COOL FRONT WILL BE OVER THE PANHANDLE BY 12Z/TUE AND WILL MOVE INTO THE FCST AREA DURING THE DAY. MODEL CONSENSUS HAS IT ACROSS THE HEART OF THE FCST AREA FROM COLUMBUS-PLAINVILLE BY 00Z/WED. REST OF THIS AFTERNOON: P/CLOUDY WITH SCT DIURNAL SHWRS/TSTMS DEVELOPING. ENVIRONMENT IS COOL WITH FRZG LVL HEIGHTS 8-9K FT FROM W-E. BULK SHEAR IN THE CLOUD-BEARING LAYER WILL BE DECREASING TO BELOW 20 KTS. THIS WILL RESULT IN SLOW-MOVING PULSE STORMS. SEVERE: WHILE DWPTS IN THE 50S-60F HAVE RESULTED IN MLCAPE OF 1000-2000 J/KG (HIGHEST OVER N-CNTRL KS)...THE WEAK SHEAR MEANS UPDRAFTS WILL PROBABLY NOT LAST LONG ENOUGH TO PRODUCE MORE THAN DIME OR POSSIBLY BRIEF NICKEL SIZE HAIL. BELIEVE WE'RE MORE LIKELY TO SEE A LOT OF SMALL HAIL THAT COULD MAKE THE GROUND WHITE IN SPOTS. TONIGHT: TSTMS DIE WITH LOSS OF HEATING. SO EXPECT THE RADAR TO BE CLEAR BY 9-10 PM. CLEARING AS LEFTOVER CLOUD DEBRIS DISSIPATES AND 500 MB TROF MOVES THRU. WITH WEAK PRES GRAD AND LINGERING LOW-LVL MOISTURE...PATCHY FOG COULD BE A PROBLEM LATE. TUE: ANY MORNING FOG DISSIPATES. IT COULD BE DENSE (1/4 MILE OR LESS) IN SPOTS. OTHERWISE SUNNY UNTIL CLOUDS INCREASE FROM THE W IN THE AFTERNOON AS SCT SHWRS/TSTMS DEVELOP...BUT MOST OF THE DAYTIME ACTIVITY SHOULD REMAIN OVER ERN CO/WRN NEB AND NW KS. MODEL DWPTS ARE ALL OVER THE PLACE WHICH MAKES ASSESSING INSTABILITY DIFFICULT. NAM MOS HAS 54F AT GRI AT 21Z WHILE MAV HAS 48F. NAM 2M DWPT IS 58F. USED THE SREF MEAN WHICH OFFERS 50F WHICH SEEMS MORE REASONABLE. SO WITH TEMPS 75-85F AND DWPTS IN THE LOW-MID 50S... MLCAPE SHOULD BE NO BETTER THAN 500-750 J/KG. SO STRONG/SVR TSTMS LOOK DOUBTFUL. RIGHT NOW THE SPC HAS A MARGINAL RISK FOR SVR BUT EXPECT THAT TO BE DOWNGRADED TO JUST A GENERAL RISK OF THUNDER WITH LATER UPDATES. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 319 PM CDT MON MAY 9 2016 CONCERNS IN THE EXTENDED PERIOD INCLUDE PRECIPITATION CHANCES TUE NIGHT/WED MORNING AND THEN AGAIN FOR NEXT WEEKEND...ALONG WITH COOLER THAN AVERAGE HIGHS FOR NEXT WEEKEND. STARTING OUT WITH THE BIG PICTURE AT 00Z WED...500 MB CLOSED LOW IS PROGGED TO BE CENTERED NEAR THE MONTANA/NDAK BORDER WITH THE TROUGH BASICALLY OVER THE ROCKIES AND RIDGING OVER THE GREAT LAKES. THIS WILL PUT OUR CWA IN SOUTHWEST FLOW ALOFT. MEANWHILE AT THE SURFACE ONE AREA OF LOW PRESSURE ASSOCIATED WITH THE UPPER LOW WILL BE NEAR THE MT/NDAK/CANADIAN BORDER WITH ANOTHER OVER THE OK/TX PANHANDLE CONNECTED BY A COLD FRONT THAT WILL BE DRAPED NE TO SW ACROSS OUR CWA. GIVEN THE PARALLEL ALIGNMENT OF THE FRONT TO THE UPPER TROUGH...THE COLD FRONT WILL BE SLOW TO MOVE THROUGH TUESDAY NIGHT. PRECIPITABLE WATER VALUES ARE PROGGED TO EXCEED ONE INCH TUESDAY NIGHT...WELL ABOVE NORMAL VALUES FOR THIS TIME OF YEAR. OMEGA PROGS ALSO SHOWING GOOD OVERALL ASCENT OVERNIGHT WITH OVER 12 UBARS/S OF LIFT THROUGH A MOIST COLUMN. AM ALSO EXPECTING THE LOW LEVEL JET TO RAMP UP AFTER DARK AND RIDE OVER THE SURFACE FRONT. GIVEN THE EXPECTED FORCING AND MOISTURE ALONG WITH A SLOW MOVING SURFACE FRONT THAT SHOULD PARALLEL THE UPPER FLOW...AM FAIRLY CONFIDENT OF WIDESPREAD RAIN CHANCES. NOT AS CERTAIN ABOUT SEVERE POTENTIAL AS INSTABILITY MARGINAL AT BEST. HOWEVER DEEP LAYER 0-6 KM SHEAR FORECAST TO BE IN THE 35-50 KT RANGE SO AT LEAST SOME CHANCE EXISTS FOR STRONG TO SEVERE TSTMS. AS HAS BEEN THE CASE WITH SEVERAL OTHER UPPER LOWS THIS SPRING... MOVEMENT IS EXPECTED TO BE QUITE SLOW AND PRECIP SHOULD LINGER INTO THE DAYTIME ON WED...ESPECIALLY IN THE EASTERN HALF OF THE CWA. THINGS SHOULD BE QUIET FROM LATER WED INTO THU AS WE SEE SUBSIDENCE BEHIND THE UPPER TROUGH WHICH WILL HAVE PASSED TO THE EAST AND FILLED A LITTLE. THE AREA THEN REMAINS UNDER NW FLOW ALOFT AS A RIDGE BUILDS INTO THE WESTERN U.S. NOT A SURE THING WE REMAIN DRY THU NIGHT INTO SATURDAY AS SOME MODELS SWING A WEAK CLIPPER OR TWO THROUGH THE PLAINS. RAIN CHANCES THEN INCREASE FOR SUNDAY AND MONDAY AS THE WESTERN TROUGH PUSHES EAST ACROSS THE ROCKIES AND TOWARDS THE PLAINS. HIGHS SHOULD BE CLOSE TO NORMAL...UPPER 60S/MID 70S THU AND FRI BEFORE A COLD FRONT PUSHES THROUGH JUST IN TIME FOR NEXT WEEKEND AND DROPS HIGHS ABOUT 10 DEGREES. && .AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z TUESDAY) ISSUED AT 1240 PM CDT MON MAY 9 2016 SIGNIFICANT WX: MVFR CIGS GIVE WAY TO SCT IFR TSTMS THIS AFTERNOON. THIS AFTERNOON: MVFR CLOUD BASES GRADUALLY LIFTING TO LOW-END VFR. ANY SUNSHINE WILL SELF-DESTRUCT WITH SCT TSTMS WITH IFR VSBYS DEVELOPING. LOTS OF SMALL HAIL PROBABLE...ESPECIALLY 20Z-23Z WITH GUSTY 40-45 KTS IN DOWNDRAFTS. SE WINDS 5-15 KTS. CONFIDENCE: MEDIUM TONIGHT: SCT TSTMS END WITH VARIABLE CLOUD DEBRIS DISSIPATING. PATCHY MVFR OR IFR FOG POSSIBLE AFTER 09Z. CONSERVATIVE 3SM IS IN THE TAFS FOR NOW. WINDS BECOME LGT AND VRBL. CONFIDENCE: MEDIUM TUE THRU 18Z: PATCHY MVFR/IFR FOG UNTIL 15Z. THEN VFR. LGT AND VRBL WINDS BECOME LIGHT SW-W. CONFIDENCE: MEDIUM && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...HALBLAUB LONG TERM...EWALD AVIATION...HALBLAUB
Hazardous weather outlook, May 9, 5:45 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 545 PM CDT MON MAY 9 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 101200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 545 PM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS EVENING AND TONIGHT. SCATTERED THUNDERSTORMS THIS EVENING MAY BECOME SEVERE AND PRODUCE HAIL THE SIZE OF GOLF BALLS...DAMAGING WINDS OF 60 MPH AND A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTH CENTRAL NEBRASKA LATE TUESDAY AFTERNOON MAINLY WEST OF HIGHWAY 281. THE THREAT FOR STORMS WILL OVERSPREAD THE ENTIRE OUTLOOK AREA TUESDAY NIGHT. THERE IS A MARGINAL RISK THAT A STORM OR TWO COULD BECOME SEVERE LATE TUESDAY AFTERNOON INTO TUESDAY EVENING...WITH HAIL TO AROUND QUARTER SIZE AND WIND GUSTS TO AROUND 60 MPH THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS...BE READY FOR ACTIVATION THIS EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, May 9, 5:55 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
555 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 1 SE MANKATO 39.78N 98.19W
05/09/2016 M1.75 INCH JEWELL KS PUBLIC
REPORT AND PICTURE VIA TWITTER
&&
PBEDALocal storm report, May 9, 5:57 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
557 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL 1 E FAIRFIELD 40.43N 98.08W
05/09/2016 M1.50 INCH CLAY NE PUBLIC
REPORT AND PICTURE VIA TWITTER
&&
PBEDASpecial weather statement, May 9, 6:01 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
601 PM CDT MON MAY 9 2016
NEZ073-092345-
PHELPS NE-
601 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PHELPS COUNTY UNTIL 645
PM CDT...
AT 601 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LOOMIS...OR 9 MILES NORTHWEST OF HOLDREGE...MOVING SOUTHEAST AT 5 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOLDREGE...BERTRAND AND LOOMIS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL NEBRASKA.
LAT...LON 4046 9964 4061 9964 4055 9927 4038 9938
4039 9949 4042 9965
TIME...MOT...LOC 2301Z 292DEG 5KT 4049 9954
HEINLEINLocal storm report, May 9, 6:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
602 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 3 E MANKATO 39.79N 98.15W
05/09/2016 M0.88 INCH JEWELL KS PUBLIC
NICKLE SIZED HAIL BETWEEN MANKATO AND MONTROSE ALONG HWY
36
&&
PBEDALocal storm report, May 9, 6:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
607 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TORNADO 1 S CLAY CENTER 40.51N 98.05W
05/09/2016 CLAY NE PUBLIC
REPORT AND PICTURE VIA TWITTER OF A BRIEF TOUCH DOWN OF A
TORNADO.
0522 PM HAIL MANKATO 39.79N 98.21W
05/09/2016 M1.00 INCH JEWELL KS PUBLIC
REPORT VIA TWITTER
&&
PBEDALocal storm report, May 9, 6:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
608 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 3 E MANKATO 39.79N 98.15W
05/09/2016 M0.88 INCH JEWELL KS PUBLIC
NICKLE SIZED HAIL BETWEEN MANKATO AND MONTROSE ALONG HWY
36 REPORT VIA TWITTER
&&
PBEDAThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:02 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 43 min |
| May 8, 7:06 PM CDT | Tornado Warning | GID | Harlan | 24 min |
| May 8, 7:39 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 51 min |
| May 8, 7:48 PM CDT | Special Weather Statement | GID | Franklin | 42 min |
| May 8, 7:55 PM CDT | Special Weather Statement | GID | Gosper | 35 min |
| May 8, 8:06 PM CDT | Special Weather Statement | GID | Buffalo, Sherman, Valley | 24 min |
| May 8, 8:13 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 42 min |
| May 8, 8:17 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 28 min |
| May 8, 8:28 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 47 min |
| May 8, 8:55 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 50 min |
| May 8, 9:10 PM CDT | Tornado Warning | GID | Nuckolls, Webster | 10 min |
| May 8, 9:37 PM CDT | Special Weather Statement | GID | Nuckolls | 23 min |
| May 8, 9:52 PM CDT | Special Weather Statement | GID | Howard | 53 min |
| May 8, 9:57 PM CDT | Special Weather Statement | GID | Fillmore, Nuckolls, Thayer | 48 min |
| May 8, 10:04 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 41 min |
| May 8, 10:27 PM CDT | Special Weather Statement | GID | Hamilton | 33 min |
| May 9, 4:26 AM CDT | Special Weather Statement | GID | Webster | 34 min |
| May 9, 3:29 PM CDT | Special Weather Statement | GID | Franklin | 16 min |
| May 9, 3:46 PM CDT | Special Weather Statement | GID | Franklin | 14 min |
| May 9, 3:56 PM CDT | Special Weather Statement | GID | Buffalo | 34 min |
| May 9, 4:20 PM CDT | Special Weather Statement | GID | Clay | 40 min |
| May 9, 4:42 PM CDT | Severe Thunderstorm Warning | GID | Clay | 48 min |
| May 9, 4:49 PM CDT | Special Weather Statement | GID | York | 41 min |
| May 9, 5:03 PM CDT | Tornado Warning | GID | Clay | 27 min |
| May 9, 5:06 PM CDT | Severe Thunderstorm Warning | GID | York | 39 min |
| May 9, 5:13 PM CDT | Severe Thunderstorm Warning | GID | Phelps | 47 min |
| May 9, 5:13 PM CDT | Severe Thunderstorm Warning | GID | Phelps | 47 min |
| May 9, 5:17 PM CDT | Tornado Warning | GID | Clay | 28 min |
| May 9, 5:23 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 52 min |
| May 9, 5:29 PM CDT | Severe Thunderstorm Warning | GID | Clay | 46 min |
| May 9, 5:42 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, York | 48 min |
| May 9, 5:47 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 43 min |
| May 9, 6:01 PM CDT | Special Weather Statement | GID | Phelps | 44 min |
| May 9, 6:43 PM CDT | Areal Flood Advisory | GID | Fillmore | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.